# SDR UIEA2015012800050

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AA92272450
- Part serial: 33915
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG MAIN FUEL FILTER HOUSING & FILTER HEAD THREADS ARE DAMAGED.  R & R IAW AMM 73-11-08.  LEAK CHECK ACCOMPLISHED ON TASK CARD 8007 ITEM 14.
